Tokyo Journal of Mathematics

A Remark on BMO and Bloch Functions on the Unit Ball of $\mathbf{R}^n$

Miroslav PAVLOVIĆ

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 291-294.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128484

Digital Object Identifier
doi:10.3836/tjm/1270128484

Mathematical Reviews number (MathSciNet)
MR1247653

Zentralblatt MATH identifier
0797.31004

Citation

PAVLOVIĆ, Miroslav. A Remark on BMO and Bloch Functions on the Unit Ball of $\mathbf{R}^n$. Tokyo J. Math. 16 (1993), no. 2, 291--294. doi:10.3836/tjm/1270128484. https://projecteuclid.org/euclid.tjm/1270128484


Export citation